Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have abdominal pain and gastritis. All tests done, given h pylori treatment. Taken mesalamine. What to do?

please help - Hi, i am 28 years old male from india, i am suffering from abdominal pain and gastritis for the last one year now, i have gone through all the medical tests. i have been diagnosed with sliding hiatal hernia and ulcers in ileum and a ...positive TB gold test....but negative mantoux chest xray and barium follow through reports are absolutely fine. i have been given h pylori treatment for 14 days apart from this all my blood tests and medical reports are ok. i dont have a history of diarrhea, though i suffer from constipation at times and change in bowel habits....i feel distended abdomin, tenderness and i find difficult to keep the food down..there is no loss of appetite but i have lost around 8kgs in one year....since october 2012 my weight is stable (55kgs). my doctor says i dont have TB or crohn's. i have taken mesalamine (mesacol) for 6 weeks but there is no improvement. my homeopathic doctor says i have amoebiasis colitis. i am really confused dont know what to do as nothing seems to work for me. please suggest and help me to lead a happy life. thanks
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
his is clear caseof food allergies
'either milk or wheat i have many patients lke this
get blood serum test for specific antiibodies for milk wheat egg nuts rice potato chana but i am sure you willget wheat test positive or milk
after elimination diet
\these are very commom cases in my clinic and i have treated many patients like this with elimination diets
Answered: Thu, 25 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor